Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

On Cardinal Numbers

A. N. Whitehead
American Journal of Mathematics
Vol. 24, No. 4 (Oct., 1902), pp. 367-394
DOI: 10.2307/2370026
Stable URL:
Page Count: 28
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 6 references.

  • *
    This reference contains 4 citations:
    • Math. Annal., Bd. XLVI, 1895
    • loc. cit. Bd. XLIX, can be obtained as one pamphlet in a French translation, translated by F. Marotte, Paris, A. Hermann, 1899
    • "Yahresbericht der Deutschen .athematiker-Vereinigung,' '1900
    • Bertrand Russell, Revue de Mathématiques, vol. VII, Turin, 1901
  • " Algebra of Symbolic Logic," in this Journal, Vol. XXIII
  • Russell, loc. cit.
  • *
    " Was sind and was sollen die Zahlen '?" 1887
  • *
    " On Symbolic Logic " in this Journal, vol. XXIII, No. 2.
  • *
    Revue de Mathematiques (Turin), loc. cit.